# SDR UPS08M51720

- Difficulty date: January 10, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING FIXED L/E COMPT AT STA XORS 558 APPROX FOUND UPPER DOUBLER CRACK AS MARKED.  I/B & O/B RIB AT LEFT WING FIXED L/E COMPT AT XORS 558 AREA REMOVED FOR ACCESS AS PER SRM 51-31-01 V.II R35.  FASTENERS AT CRACKED AREA AT LEFT WING L/E FIXED COMPT STA XORS 558 UPPER DOUBLER AREA REMOVED PER SRM 51-35-01 V.II. R35 & CRACKED AREA TRIM OUT.  REPAIR DOUBLER 01EA, REPAIR FILLER 01EA FAB AND INSTALLED PER SRM 57-10-00 FIG 27 VOL I REV 40.
